# SDR MTNA20130326001

- Difficulty date: March 26, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N955FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0066
- Aircraft time: 12,752 hours, 15,098 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT,  PILOT SMELLED FUEL IN THE COCKPIT DURING FLIGHT.   FOUND FUEL STAIN SPOTS ON POD A DUE TO PARTS REMOVED FOR ENGINE CHANGE.  CLEANED AREA.  FUEL SYSTEM INSPECTED,  FUEL SHUTOFF ACCESS OPENED NO FUEL LEAKS FOUND.  COCKPIT FLOOR AND CARGO LINERS OPENED NO LEAKS FOUND.  FUEL RESEVOIR ACCESS COVER OPENED NO LEAKS FOUND.  BOTH WING ROOT LINE ACCESS AND SHUT-OFF ACCESS COVERS REMOVED AND INSPECTED NO LEAKS FOUND.  AIRCRAFT RETURNED TO SERVICE.
